# SDR 99UAL900294

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Compt
- Component: Air Research, AR2040751
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

UNABLE TO CONTROL CABIN PRESSUSE.  RETURNED TO PHX.  DUMPED FUEL.  *S/D*  CAUSE NOT DETERMINED.  REPLACED AIR CYCLE MACHINE AND ACCOMPLISHED PRESSURIZATION CHECK.
